Alert archive / Texas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 39, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Mar 25, 2019, 12:25 AM CDT for Red River County, Texas; McCurtain County, Oklahoma. It was in force for 65 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 25, 2019, 12:25 AM CDT (05:25 UTC)
- Expired
- Mar 25, 2019, 1:30 AM CDT
- In force
- 65 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties McCurtain County, OK, Red River County, TX
The radar
The Western Arkansas radar (KSRX), 164 km from the middle of the area, began a volume at 05:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 25, 1:02 AM CDT | HAIL 1 | 6 N Idabel, OK | HOLLY CREEK FIRE DEPARTMENT REPORTS QUARTER SIZE HAIL. |
| Mar 25, 1:20 AM CDT | HAIL 1.25 | Broken Bow, OK | 1/2 DOLLAR SIZE HAIL IN BROKEN BOW PHOTO VIA SOCIAL MEDIA. |
| Mar 25, 1:38 AM CDT | HAIL 1.25 | Broken Bow, OK | PHOTO SENT IN SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 24, 5:08 PM CDT | Severe Thunderstorm Watch | SPC | 11 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 5.4 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 359 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 926 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.0
The text
As transmitted.
417
WUUS54 KSHV 250525
SVRSHV
OKC089-TXC387-250630-
/O.NEW.KSHV.SV.W.0039.190325T0525Z-190325T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
1225 AM CDT Mon Mar 25 2019
The National Weather Service in Shreveport has issued a
* Severe Thunderstorm Warning for...
Central McCurtain County in southeastern Oklahoma...
Northwestern Red River County in northeastern Texas...
* Until 130 AM CDT.
* At 1225 AM CDT, a severe thunderstorm was located near Manchester,
or 17 miles southeast of Hugo, moving east at 45 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Idabel, Broken Bow, Manchester, Wright City, Valliant, Millerton,
Garvin, Eagletown, Farmers Hill, Cerrogordo, Hochatown, Goodwater,
Shinewell, Redland, Silver City, Kanawha, Holly Creek, Glover,
Kiomatia and Albion.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3388 9448 3381 9531 3388 9531 3388 9528
3391 9528 3389 9526 3389 9525 3393 9525
3396 9523 3394 9516 3405 9516 3429 9447
TIME...MOT...LOC 0525Z 255DEG 41KT 3389 9524
HAIL...1.25IN
WIND...60MPH
$$
094 follow-up statements
228
WWUS54 KSHV 250548
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
1248 AM CDT Mon Mar 25 2019
OKC089-TXC387-250630-
/O.CON.KSHV.SV.W.0039.000000T0000Z-190325T0630Z/
McCurtain OK-Red River TX-
1248 AM CDT Mon Mar 25 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR CENTRAL MCCURTAIN AND NORTH CENTRAL RED RIVER COUNTIES...
At 1248 AM CDT, a severe thunderstorm was located 8 miles west of
Idabel, or 23 miles north of Clarksville, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Idabel, Broken Bow, Valliant, Millerton, Garvin, Eagletown, Farmers
Hill, Cerrogordo, Goodwater, Shinewell, Holly Creek, Glover, Albion,
Oak Hill and Golden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3383 9504 3400 9511 3422 9447 3388 9448
TIME...MOT...LOC 0548Z 255DEG 40KT 3394 9495
HAIL...1.00IN
WIND...60MPH
$$
09490
WWUS54 KSHV 250556
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
1256 AM CDT Mon Mar 25 2019
TXC387-250605-
/O.CAN.KSHV.SV.W.0039.000000T0000Z-190325T0630Z/
Red River TX-
1256 AM CDT Mon Mar 25 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL RED RIVER COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
Red River County. Therefore, the warning for Red River County has
been cancelled.
LAT...LON 3384 9493 3402 9501 3422 9447 3388 9448
TIME...MOT...LOC 0555Z 264DEG 32KT 3392 9488
$$
OKC089-250630-
/O.CON.KSHV.SV.W.0039.000000T0000Z-190325T0630Z/
McCurtain OK-
1256 AM CDT Mon Mar 25 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR CENTRAL MCCURTAIN COUNTY...
At 1255 AM CDT, a severe thunderstorm was located near Idabel, or 23
miles northeast of Clarksville, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Idabel, Broken Bow, Garvin, Eagletown, Holly Creek, Cerrogordo,
Goodwater, Oak Hill, Shinewell and Golden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3384 9493 3402 9501 3422 9447 3388 9448
TIME...MOT...LOC 0555Z 264DEG 32KT 3392 9488
HAIL...1.00IN
WIND...60MPH
$$
09337
WWUS54 KSHV 250612
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
112 AM CDT Mon Mar 25 2019
OKC089-250630-
/O.CON.KSHV.SV.W.0039.000000T0000Z-190325T0630Z/
McCurtain OK-
112 AM CDT Mon Mar 25 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR EAST CENTRAL MCCURTAIN COUNTY...
At 112 AM CDT, a severe thunderstorm was located over Broken Bow, or
20 miles west of Horatio, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters. At 102 AM CDT, quarter size hail
was reported 6 miles north of Idabel by fire department
officials.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Idabel, Broken Bow, Eagletown, Holly Creek and Oak Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
LAT...LON 3388 9479 3403 9487 3422 9447 3394 9448
TIME...MOT...LOC 0612Z 257DEG 34KT 3401 9471
HAIL...1.00IN
WIND...60MPH
$$
09601
WWUS54 KSHV 250629
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
129 AM CDT Mon Mar 25 2019
OKC089-250638-
/O.EXP.KSHV.SV.W.0039.000000T0000Z-190325T0630Z/
McCurtain OK-
129 AM CDT Mon Mar 25 2019
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MCCURTAIN COUNTY
WILL EXPIRE AT 130 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
is still possible with this thunderstorm before exiting Eastern
McCurtain County shortly.
LAT...LON 3388 9479 3403 9487 3422 9447 3394 9448
TIME...MOT...LOC 0628Z 255DEG 41KT 3406 9449
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 12:15 AM CDT, 10 minutes earlier.
Area forecast discussion, Mar 25, 12:15 AM CDT, 10 minutes before
Area Forecast Discussion...UPDATED National Weather Service Shreveport LA 1215 AM CDT Mon Mar 25 2019 .UPDATE... After coordinating with SPC and WFO FWD, have elected to extend SVR Watch #33 for several more counties in E TX until 09Z, while also dropping the watch for McCurtain County OK and the Nrn counties in SW AR, as the severe threat (while not zero), is considerably lower than farther S. However, a marginal severe threat remains across E TX where MLCapes of up to 1000 J/kg remain, although the short term progs suggest that instability will continue to gradually diminish overnight as the parent shortwave over Srn OK/N TX shifts E into Srn AR/N LA late, where the more stable air remains. Large hail will remain the primary threat, with damaging winds a secondary threat. Did not make any other changes to the ongoing forecast. 15 && .SHORT TERM.../Tonight/ The sct convection that did affect portions of McCurtain County OK earlier this evening have diminished/remained just N of this area and the adjacent counties in SW AR, as the convection has outran the greater axis of instability along the cold front, which extends from near FSM, to just S of MLC, AQR, SW to the Nrn and Wrn sections of the DFW Metroplex, to near SEP. However, additional sct convection has recently redeveloped near and just ahead of the front over portions of N TX, in the area of better instability where MLCapes near or slightly better than 1000 J/kg exist ahead of a shortwave trough noted over Srn OK and N TX. The short term progs have done a poor job with the handling of the ongoing convection, with the latest 00Z NAM much drier/less bullish with convection development through the remainder of the evening (especially near and N of DFW), but does suggest convection building ESE into more of E TX/extreme Nrn LA after 06Z. The latest run of the HRRR has initialized too far E with the ongoing convection and also does not take into account the convection N of DFW, but does suggest clusters of convection which should track SE across E TX into N LA overnight. Although some instability will persist overnight with additional low level moistening, the short term progs suggest that overall CAPE will continue to slowly diminish overnight, but with 500-800+ J/kg remaining over portions of E TX before the shortwave shifts E into slightly more stable air farther E into Scntrl AR/Ncntrl LA. Although an isolated severe threat may persist beyond the 05Z SVR Watch #33 expiration, did remove SVR mention after midnight, and did lower pops to likely across much of E TX/SW AR/N LA. But in the meantime, did add Smith and Gregg Counties in E TX to the existing SVR Watch #33 to account for extrapolation of the isolated severe warned supercell now entering Western Wood County. Also made very minor adjustments to the min temp forecast, with this convection diminishing from NW to SE late as H850-700 winds veer more WNW late. Zone update already out...grids will be available shortly. 15 && .PREV DISCUSSION... /issued 750 PM CDT Sun Mar 24 2019/ AVIATION... For the ArkLaTex terminals. No major changes to going TAFs with as KTXK only tempo group this cycle. All other sites will see this line of TS move from N to S from 06-12Z. Large hail and some wind will be wide spread until dawn. Fropa 12-18Z with SKC looming terminals becoming NW 10-20KT all day Monday./24/ && .PRELIMINARY POINT TEMPS/POPS... SHV 61 77 49 67 / 70 60 0 0 MLU 61 77 49 66 / 70 60 0 0 DEQ 52 68 44 67 / 70 10 0 0 TXK 57 71 46 65 / 70 10 0 0 ELD 58 74 46 66 / 70 30 0 0 TYR 60 74 47 69 / 60 60 0 0 GGG 60 75 48 68 / 60 60 0 0 LFK 64 80 49 71 / 30 40 10 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 15
Hazardous weather outlook, Mar 24, 1:28 PM CDT, 10 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 128 PM CDT Sun Mar 24 2019 ARZ050-051-059>061-070>073-LAZ001>006-012>014-OKZ077-TXZ096-097- 108>112-124>126-136>138-149>151-251830- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-Bienville- Jackson-Ouachita-McCurtain-Red River-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola- 128 PM CDT Sun Mar 24 2019 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma and northeast Texas. .DAY ONE...This Afternoon and Tonight... The threat of strong to severe thunderstorms will increase later this evening and overnight through early Monday morning as a cold front advances across the region. The highest risk area for severe weather will be north of a line from near Tyler, Texas eastward to Shreveport and Farmerville, Louisiana. The primary threats will be damaging wind gusts and large hail possibly up to golf ball size. Although the overall tornado risk is low, an isolated tornado or two cannot be completely ruled out. .DAYS TWO THROUGH SEVEN...Monday through Saturday... A couple of severe storms will still be possible through sunrise Monday morning, but the overall risk for severe weather should be diminishing. Damaging winds and large hail will be the primary threats. Thunderstorms will likely persist along and south of Interstate 20 until a cold front completely exits the area Monday afternoon. Scattered thunderstorms will return by late Thursday through Saturday as a series of upper level disturbances move across the region. Thunderstorm chances will be much higher, including the potential for more severe weather, as the front moves across the Four State Region during the day on Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be necessary tonight through early Monday morning. LAZ010-011-017>022-TXZ152-153-165>167-251830- De Soto-Red River-Sabine-Natchitoches-Winn-Grant-Caldwell- La Salle-Nacogdoches-Shelby-Angelina-San Augustine- 128 PM CDT Sun Mar 24 2019 This Hazardous Weather Outlook is for portions of north central Louisiana, northwest Louisiana and east Texas. .DAY ONE...This Afternoon and Tonight... Strong to marginally severe thunderstorms will be possible tonight into early Monday morning as a cold front moves across the region. Damaging winds and large hail will be the primary threats. An isolated tornado cannot be completely ruled out, but the overall risk for tornadoes is very low. .DAYS TWO THROUGH SEVEN...Monday through Saturday... A couple of severe storms will still be possbile through sunrise Monday morning, but the overall risk for severe weather should be diminishing. Damaging winds and large hail will be the primary threats. Thunderstorms will likely persist south of Interstate 20 until a cold front completely exits the area Monday afternoon. Scattered thunderstorms will return by late Thursday through Saturday as a series of upper level disturbances move across the region. Thunderstorm chances will be much higher, including the potential for more severe weather, as the front moves across the Four State Region during the day on Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be necessary tonight through early Monday morning. 19
In the hours before
Special weather statement, Mar 24, 6:39 PM CDT, 5 hours 46 minutes before
Special Weather Statement National Weather Service Shreveport LA 639 PM CDT Sun Mar 24 2019 OKZ077-250015- McCurtain OK- 639 PM CDT Sun Mar 24 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MCCURTAIN COUNTY UNTIL 715 PM CDT... At 639 PM CDT, Doppler radar was tracking a strong thunderstorm 12 miles southwest of Octavia, or 31 miles southeast of Clayton, moving northeast at 50 mph. Nickel size hail will be possible with this storm. Locations impacted include... Bethel, Battiest, Mount Herman, Smithville and Sherwood. A Severe Thunderstorm Watch remains in effect until midnight CDT for southeastern Oklahoma. LAT...LON 3427 9485 3440 9500 3451 9487 3451 9451 TIME...MOT...LOC 2339Z 226DEG 41KT 3439 9486 13
Local storm report, Mar 24, 7:09 PM CDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
709 PM CDT SUN MAR 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL SMITHVILLE 34.47N 94.65W
03/24/2019 E1.00 INCH MCCURTAIN OK PUBLIC
QUARTER SIZE HAIL REPORTED AT MOUNTAIN
COUNTRY STORE.
&&
25Local storm report, Mar 24, 8:17 PM CDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
817 PM CDT SUN MAR 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL SMITHVILLE 34.47N 94.65W
03/24/2019 E2.00 INCH MCCURTAIN OK PUBLIC
CORRECTS PREVIOUS HAIL REPORT FROM
SMITHVILLE. GOLF BALL TO HEN EGG SIZE HAIL
REPORTED AT MOUNTAIN COUNTRY STORE. PHOTO
SUBMITTED TO NWS TO CORRECT SIZE IN PREVIOUS
REPORT.
&&
25Special weather statement, Mar 24, 8:32 PM CDT, 3 hours 53 minutes before
Special Weather Statement
National Weather Service Shreveport LA
832 PM CDT Sun Mar 24 2019
OKZ077-250215-
McCurtain OK-
832 PM CDT Sun Mar 24 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MCCURTAIN COUNTY UNTIL
915 PM CDT...
At 831 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles southeast of Nashoba, or 23 miles southeast of Clayton, moving
east at 50 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Plunketville, Smithville, Watson, Bethel, Battiest, Pickens, Sherwood
and Mount Herman.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
southeastern Oklahoma.
LAT...LON 3451 9447 3437 9447 3429 9504 3449 9505
3451 9497
TIME...MOT...LOC 0131Z 257DEG 44KT 3440 9502
13Special weather statement, Mar 24, 11:21 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1121 PM CDT Sun Mar 24 2019
TXZ108-124-250500-
Wood TX-Franklin TX-
1121 PM CDT Sun Mar 24 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FRANKLIN AND NORTHERN
WOOD COUNTIES UNTIL MIDNIGHT CDT...
At 1121 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Pleasant Grove, or 13 miles west of Winnsboro, moving
east at 30 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Winnsboro, Scroggins, Pleasant Grove, Yantis, Perryville and Cypress.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If on or near Lake Fork, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
A Severe Thunderstorm Watch remains in effect until midnight CDT for
northeastern Texas.
LAT...LON 3296 9564 3296 9531 3306 9531 3307 9515
3281 9516 3293 9564
TIME...MOT...LOC 0421Z 274DEG 26KT 3296 9552
09The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 10:02 PM CDT | Severe Thunderstorm Warning | SHV | Wood | 58 min |
| Mar 24, 11:00 PM CDT | Severe Thunderstorm Warning | SHV | Upshur, Wood | 31 min |
| Mar 24, 11:21 PM CDT | Special Weather Statement | SHV | Wood | 39 min |
| Mar 25, 12:47 AM CDT | Tornado Warning | SHV | Franklin, Wood | 43 min |
| Mar 25, 12:53 AM CDT | Severe Thunderstorm Warning | SHV | Camp, Franklin, Morris, Titus | 37 min |
| Mar 25, 1:27 AM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Rusk, Smith, Upshur, Wood | 63 min |
| Mar 25, 1:32 AM CDT | Severe Thunderstorm Warning | SHV | Camp, Cass, Gregg, Harrison, Marion, Morris and 2 more | 43 min |
| Mar 25, 1:52 AM CDT | Tornado Warning | SHV | Gregg, Harrison, Upshur | 23 min |
| Mar 25, 2:16 AM CDT | Severe Thunderstorm Warning | SHV | Cass, Harrison, Marion, Panola | 59 min |
| Mar 25, 2:27 AM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Panola, Rusk, Smith, Upshur and 1 more | 63 min |
| Mar 25, 2:45 AM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Gregg, Rusk, Smith | 60 min |
| Mar 25, 2:52 AM CDT | Areal Flood Advisory | SHV | Gregg, Harrison, Upshur, Wood | 3 hr |
| Mar 25, 3:48 AM CDT | Special Weather Statement | SHV | Nacogdoches, Panola, Rusk | 42 min |
| Mar 25, 4:35 AM CDT | Special Weather Statement | SHV | Nacogdoches, San Augustine, Shelby | 55 min |
| Mar 25, 5:41 AM CDT | Special Weather Statement | SHV | Sabine, San Augustine | 49 min |
| Mar 25, 11:02 AM CDT | Special Weather Statement | SHV | Sabine | 43 min |
| Mar 24, 8:32 PM CDT | Special Weather Statement | SHV | McCurtain | 43 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2019Severe Thunderstorm Warnings in Oklahoma, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.